Analytic content and the isoperimetric inequality in higher dimensions

Files in This Item:
Access to this item has been restricted by the copyright holder until:2020-08-17
File Description SizeFormat 
AnalyticContent14.pdf288.89 kBAdobe PDF    Request a copy
Title: Analytic content and the isoperimetric inequality in higher dimensions
Authors: Gardiner, Stephen J.Ghergu, MariusSjödin, Tomas
Permanent link: http://hdl.handle.net/10197/11235
Date: 1-Nov-2018
Online since: 2019-12-09T16:45:31Z
Abstract: This paper establishes a conjecture of Gustafsson and Khavinson, which relates the analytic content of a smoothly bounded domain in RN to the classical isoperimetric inequality. The proof is based on a novel combination of partial balayage with optimal transport theory.
Type of material: Journal Article
Publisher: Elsevier
Journal: Journal of Functional Analysis
Volume: 275
Issue: 9
Start page: 2284
End page: 2298
Copyright (published version): 2018 Elsevier
Keywords: Analytic contentHarmonic vector fieldsIsoperimetric inequalityOptimal transport
DOI: 10.1016/j.jfa.2018.08.004
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

1
Last Week
0
Last month
checked on Feb 23, 2020

Page view(s)

233
Last Week
13
Last month
checked on Feb 25, 2020

Download(s)

21
checked on Feb 25, 2020

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.